Fox pairings and generalized Dehn twists
[Formes de Fox et twists de Dehn généralisés]
Annales de l'Institut Fourier, Tome 63 (2013) no. 6, pp. 2403-2456.

Nous introduisons la notion de “forme de Fox” sur une algèbre de groupe et nous utilisons les formes de Fox pour définir des automorphismes des complétés de Malcev de groupes. Ces automorphismes étendent au cadre algébrique l’action des twists de Dehn sur les algèbres de groupes fondamentaux de surfaces. Ce travail s’inspire de la généralisation des twists de Dehn par Kawazumi–Kuno aux courbes fermées non-simples sur les surfaces.

We introduce a notion of a Fox pairing in a group algebra and use Fox pairings to define automorphisms of the Malcev completions of groups. These automorphisms generalize to the algebraic setting the action of the Dehn twists in the group algebras of the fundamental groups of surfaces. This work is inspired by the Kawazumi–Kuno generalization of the Dehn twists to non-simple closed curves on surfaces.

DOI : https://doi.org/10.5802/aif.2834
Classification : 57M05,  57N05,  20F28,  20F34,  20F38
Mots clés : surface, groupe de difféotopie, twist de Dehn, groupe, complété de Malcev, dérivation de Fox
@article{AIF_2013__63_6_2403_0,
     author = {Massuyeau, Gw\'ena\"el and Turaev, Vladimir},
     title = {Fox pairings and generalized {Dehn} twists},
     journal = {Annales de l'Institut Fourier},
     pages = {2403--2456},
     publisher = {Association des Annales de l{\textquoteright}institut Fourier},
     volume = {63},
     number = {6},
     year = {2013},
     doi = {10.5802/aif.2834},
     mrnumber = {3237452},
     zbl = {1297.57005},
     language = {en},
     url = {http://www.numdam.org/articles/10.5802/aif.2834/}
}
TY  - JOUR
AU  - Massuyeau, Gwénaël
AU  - Turaev, Vladimir
TI  - Fox pairings and generalized Dehn twists
JO  - Annales de l'Institut Fourier
PY  - 2013
DA  - 2013///
SP  - 2403
EP  - 2456
VL  - 63
IS  - 6
PB  - Association des Annales de l’institut Fourier
UR  - http://www.numdam.org/articles/10.5802/aif.2834/
UR  - https://www.ams.org/mathscinet-getitem?mr=3237452
UR  - https://zbmath.org/?q=an%3A1297.57005
UR  - https://doi.org/10.5802/aif.2834
DO  - 10.5802/aif.2834
LA  - en
ID  - AIF_2013__63_6_2403_0
ER  - 
Massuyeau, Gwénaël; Turaev, Vladimir. Fox pairings and generalized Dehn twists. Annales de l'Institut Fourier, Tome 63 (2013) no. 6, pp. 2403-2456. doi : 10.5802/aif.2834. http://www.numdam.org/articles/10.5802/aif.2834/

[1] Epstein, D. B. A. Curves on 2-manifolds and isotopies, Acta Math., Volume 115 (1966), pp. 83-107 | Article | MR 214087 | Zbl 0136.44605

[2] Garoufalidis, S.; Levine, J. Tree-level invariants of three-manifolds, Massey products and the Johnson homomorphism, Graphs and patterns in mathematics and theoretical physics (Proc. Sympos. Pure Math.), Volume 73, Amer. Math. Soc., Providence, RI, 2005, pp. 173-203 | MR 2131016 | Zbl 1086.57013

[3] Goldman, W. M. Invariant functions on Lie groups and Hamiltonian flows of surface group representations, Invent. Math., Volume 85 (1986) no. 2, pp. 263-302 | Article | MR 846929 | Zbl 0619.58021

[4] Habegger, N. Milnor, Johnson and the tree-level perturbative invariants Preprint (2000), University of Nantes

[5] Jennings, S. A. The group ring of a class of infinite nilpotent groups, Canad. J. Math., Volume 7 (1955), pp. 169-187 | Article | MR 68540 | Zbl 0066.01302

[6] Kawazumi, N. Cohomological aspects of Magnus expansions preprint (2005) arXiv:math/0505497

[7] Kawazumi, N.; Kuno, Y. Groupoid-theoretical methods in the mapping class groups of surfaces preprint (2011) arXiv:1109.6479

[8] Kawazumi, N.; Kuno, Y. The logarithms of Dehn twists preprint (2010) arXiv:1008.5017

[9] Kontsevich, M. Formal (non)commutative symplectic geometry, The Gel’fand Mathematical Seminars, 1990–1992, Birkhäuser Boston, Boston, MA, 1993, pp. 173-187 | MR 1247289 | Zbl 0821.58018

[10] Kuno, Y. The generalized Dehn twist along a figure eight preprint (2011) arXiv:1104.2107

[11] Magnus, W.; Karrass, A.; Solitar, D. Combinatorial group theory. Presentations of groups in terms of generators and relations, Dover Publications, Inc., New York, 1976 | MR 422434 | Zbl 0362.20023

[12] Massuyeau, G. Infinitesimal Morita homomorphisms and the tree-level of the LMO invariant, Bull. Soc. Math. France, Volume 140 (2012) no. 1, pp. 101-161 | Numdam | MR 2903772 | Zbl 1248.57009

[13] Morita, S. Symplectic automorphism groups of nilpotent quotients of fundamental groups of surfaces, Groups of diffeomorphisms (Adv. Stud. Pure Math.), Volume 52, Math. Soc. Japan, Tokyo, 2008, pp. 443-468 | MR 2509720 | Zbl 1166.57012

[14] Papakyriakopoulos, C. D. Planar regular coverings of orientable closed surfaces, Knots, groups, and 3-manifolds (Papers dedicated to the memory of R. H. Fox) (Ann. of Math. Studies), Princeton Univ. Press, Princeton, N.J., 1975 no. 84, pp. 261-292 | MR 388396 | Zbl 0325.55002

[15] Perron, B. A homotopic intersection theory on surfaces: applications to mapping class group and braids, Enseign. Math. (2), Volume 52 (2006) no. 1-2, pp. 159-186 | MR 2255532 | Zbl 1161.57009

[16] Quillen, D. Rational homotopy theory, Ann. of Math. (2), Volume 90 (1969), pp. 205-295 | Article | MR 258031 | Zbl 0191.53702

[17] Turaev, V. G. Intersections of loops in two-dimensional manifolds, (Russian) Mat. Sb, Volume 106(148) (1978), pp. 566-588 English translation: Math. USSR, Sb. 35 (1979), 229–250 | MR 507817 | Zbl 0384.57004

[18] Turaev, V. G. Multiplace generalizations of the Seifert form of a classical knot, (Russian) Mat. Sb, Volume 116(158) (1981), pp. 370-397 English translation: Math. USSR, Sb. 44 (1983), 335–361 | MR 665689 | Zbl 0484.57002

Cité par Sources :